Reply To: Horrible Allergies!!! Help!

Home The Candida Forum Candida Questions Horrible Allergies!!! Help! Reply To: Horrible Allergies!!! Help!

#116668

cpaoli17
Member
Topics: 1
Replies: 9

I’ve been taking Flunisolide (corticosteroid nasal spray) for my allergies for years and read information here and there that it “might” affects Candida. I haven’t been taking it for months until just recently and I had a horrible flare up last night and this morning. I’m not sure if it’s attributed to the flunisolide or maybe lack of sleep, stress, etc. The only abnormalities outside of my normal diet were a 1/2 cup of macadamia nuts and a half cup of walnuts last night. Disclaimer: These were packaged nuts in the backing section of Walmart and they did say they could be cross contaminated with peanuts, gluten and soy. I think my light bulb just went off. Do cross contaminated products really have that affect? I figured it would be minor and wouldn’t affect me. But my stomach has been telling me that my symptoms have been getting worse before the nuts lasts night. Is it possibly both nuts and nasal spray?